MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, 34 INCH, NON-DEHP WITH INFUSION STAND HANGER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, 34 INCH, NON-DEHP WITH INFUSION STAND HANGER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 14230-28
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Event or Problem Description
The event occurred on an unspecified date involving a secondary set, 34 inch, non-dehp with infusion stand hanger, and it was reported that mobile and immobile debris floating in the drip chamber of the intravenous tubing after spiking a normal saline bag was found.The speck could not be removed from the plastic inner surface of the drip chamber even with aggressive scraping using a scalpel.There was no reported patient involvement, and no reported harm.

Brand Name
SECONDARY SET, 34 INCH, NON-DEHP WITH INFUSION STAND HANGER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25441044
Report Number9615050-2026-00425
Device Sequence Number21366530
Product Code FPA
UDI-Device Identifier10887787006268
UDI-Public(01)10887787006268
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14230-28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown